EconPapers    
Economics at your fingertips  
 

On the Existence of Infinitely Many Solutions for Nonlocal Systems with Critical Exponents

M. Khiddi and R. Echarghaoui

Abstract and Applied Analysis, 2016, vol. 2016, 1-10

Abstract:

We study a class of semilinear nonlocal elliptic systems posed on settings without compact Sobolev embedding. By employing critical point theory and concentration estimates, we prove the existence of infinitely many solutions for values of the dimension , where provided

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/7197542.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/7197542.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7197542

DOI: 10.1155/2016/7197542

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:7197542